ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Lyapunov-Metzler Inequalities and S-Procedure Characterizations for the Stabilization of Switched Linear Systems

Heemels, W P M H and Kundu, A and Daafouz, J (2017) On Lyapunov-Metzler Inequalities and S-Procedure Characterizations for the Stabilization of Switched Linear Systems. In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 62 (9). pp. 4593-4597.

[img] PDF
IEEE_Tra_Aut_Con_62-9_4593_2017.pdf - Published Version
Restricted to Registered users only

Download (184kB) | Request a copy
Official URL: http://doi.org/10.1109/TAC.2016.2624987

Abstract

In this note we present connections between two celebrated tools for the design of stabilising switching laws for continuous-time and discrete-time switched linear systems, namely Lyapunov-Metzler inequalities and S-procedure.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Id for Latest eprints
Date Deposited: 16 Sep 2017 06:25
Last Modified: 15 Oct 2018 14:22
URI: http://eprints.iisc.ac.in/id/eprint/57791

Actions (login required)

View Item View Item